Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: T surgery and ...

Posted by MissK on January 8, 2008, at 18:30:48

In reply to Re: T surgery and ... JoniS, posted by LlurpsieNoodle on January 8, 2008, at 17:11:07

> I got some serious polypharmacy going on. zoloft, abilify, lamictal, klonopin, xanax, zyprexa, sonata. the last 3 are prn, though.

Well, I am going to go against the other advice. If you can get off some medication, I say go for it. The ideal is the least amount of medication possible. You can always have the meds on hand and go back on full force if you need.

Hope it works out and that your T will have a speedy recovery. Enjoy the alone time while hubby is away to do some extra nice things for yourself/what you enjoy, and of course there is always Babble.

(Miss K ...formerly lovelorn if you've not seen the Admin page lately)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:MissK thread:804986
URL: http://www.dr-bob.org/babble/psycho/20080101/msgs/805176.html